# SDR CALA2009080400412

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 34,202 hours, 11,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 1696
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON IN AREA AROUND ROW 19L.  TROUBLESHOT TO CHARGER ASSEMBLY AT ROW 19L.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY 29-3351-3-0031 S/N 1696 OFF ON 7977.  OPERATIONAL CHECKS GOOD.
